# SDR REXA2021022300072

- Difficulty date: January 30, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N315PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15315
- Aircraft time: 15,227 hours, 10,944 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280 J ANGLE CORRODED ALONG ENTIRE TOP SURFACE BETWEEN LBL 9 AND RBL9.  REMOVED & REPLACED 280 J ANGLE IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-10-001-001-A01, 51-42-21-001-001-A01, & 51-42-06-001-001-A01. WVAC EMP STAMP NR 796 MTC.
